| Model Number |
8887605148 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the a female patient received a catheter, which was also blocked with aqua dest.But after a short time, the catheter fell out.It was then noticed that the balloon had burst.This happened 3 times in a row.The customer further stated that there was only one patient involved.Additional information was received from the customer and stated that they had to use four different catheters until they had one where the balloon wasn't broken.Per customer, they can¿t tell if they were all from the same batch.They only had the packaging for two of them and they were the same batch number.The customer further stated that after catheterization of the 4th catheter, it was held for 2 days until the patient died.The patient's death had nothing to do with the defective catheter.
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.